# SDR J7SA2021120200304

- Difficulty date: November 27, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 13,601 hours, 8,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NO FLAP LANDING DUE TO HYDRAULIC PUMP FAILURE. AIRCRAFT LANDED WITHOUT INCIDENT AT KOAK. AFTER LANDING, CREW NOTICED A PUDDLE OF HYDRAULIC FLUID ON GROUND. REPLACED DEFECTIVE RH HYDRAULIC SYSTEM FILTER MANIFOLD IAW CH 300 AMM 32-34-05. REPLACED DAMAGED O-RING ON THE RETURN LINE BASE NUT FITTING OF THE RUN AROUND VALVE. OPS CHECKS AND GEAR SWINGS GOOD—NO DEFECTS. FILTER P/N 945173-3; S/N PT0123. O-RING P/N NAS1612-8A.
